Alert archive / Maine / Gale Warnings in 2016
Gale Warning 39, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 26, 2016, 3:34 AM EST. It took effect at Dec 26, 2016, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2016, 3:34 AM EST (08:34 UTC)
- In effect from
- Dec 26, 2016, 7:00 PM EST
- Expired
- Dec 27, 2016, 3:27 PM EST
- In force
- 20 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
048 WHUS71 KGYX 260834 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 334 AM EST MON DEC 26 2016 ANZ150-152-154-262245- /O.CAN.KGYX.SC.Y.0111.000000T0000Z-161226T0900Z/ /O.UPG.KGYX.GL.A.0020.161227T0400Z-161227T1200Z/ /O.NEW.KGYX.GL.W.0039.161227T0400Z-161227T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 334 AM EST MON DEC 26 2016 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-262245- /O.NEW.KGYX.SC.Y.0112.161227T0400Z-161227T1200Z/ PENOBSCOT BAY-CASCO BAY- 334 AM EST MON DEC 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
051 WHUS71 KGYX 262011 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 311 PM EST MON DEC 26 2016 ANZ151-271015- /O.EXB.KGYX.GL.W.0039.161227T0000Z-161227T1600Z/ /O.UPG.KGYX.SC.Y.0112.161227T0400Z-161227T1200Z/ PENOBSCOT BAY- 311 PM EST MON DEC 26 2016 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-271015- /O.EXT.KGYX.GL.W.0039.161227T0000Z-161227T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 311 PM EST MON DEC 26 2016 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST TUESDAY... * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-271015- /O.EXT.KGYX.SC.Y.0112.161226T2200Z-161228T0000Z/ CASCO BAY- 311 PM EST MON DEC 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
767 WHUS71 KGYX 270832 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 332 AM EST TUE DEC 27 2016 ANZ150>152-154-271500- /O.EXT.KGYX.GL.W.0039.000000T0000Z-161227T1500Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 332 AM EST TUE DEC 27 2016 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-271500- /O.EXT.KGYX.SC.Y.0112.000000T0000Z-161227T1500Z/ CASCO BAY- 332 AM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS71 KGYX 271440 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 940 AM EST TUE DEC 27 2016 ANZ151-272300- /O.CAN.KGYX.GL.W.0039.000000T0000Z-161227T1500Z/ /O.EXB.KGYX.SC.Y.0112.000000T0000Z-161227T2300Z/ PENOBSCOT BAY- 940 AM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-154-272100- /O.EXT.KGYX.GL.W.0039.000000T0000Z-161227T2100Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 940 AM EST TUE DEC 27 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-272300- /O.EXT.KGYX.SC.Y.0112.000000T0000Z-161227T2300Z/ CASCO BAY- 940 AM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHUS71 KGYX 272027 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 327 PM EST TUE DEC 27 2016 ANZ150-152-154-281245- /O.CAN.KGYX.GL.W.0039.000000T0000Z-161227T2100Z/ /O.EXB.KGYX.SC.Y.0112.000000T0000Z-161228T0900Z/ /O.NEW.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 327 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT THURSDAY NIGHT AND FRIDAY. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-281245- /O.EXT.KGYX.SC.Y.0112.000000T0000Z-161228T0100Z/ /O.NEW.KGYX.GL.A.0021.161230T0000Z-161231T0000Z/ PENOBSCOT BAY-CASCO BAY- 327 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT THURSDAY NIGHT AND FRIDAY. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 25, 9:27 PM EST, 6 hours 7 minutes earlier.
Area forecast discussion, Dec 25, 9:27 PM EST, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service Gray ME
927 PM EST Sun Dec 25 2016
.SYNOPSIS...
High pressure and dry air will crest across the region tonight.
The clear skies and diminishing winds will result in chilly
overnight temperatures. The high will retreat offshore on Monday
with clouds increasing by afternoon ahead of our next weather
maker. Low pressure will track to our north late Monday and
Monday night with the associated warm and cold fronts bringing a
light wintry mix to the area. A more substantial storm system may
bring a wintry mix to the region late in the work week.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
930 PM UPDATE...Just a few minor adjustments to temperatures and
winds overnight based on latest trends in observational data.
Clear skies continue along with gradually diminishing winds.
6 PM UPDATE...Little change to the going forecast. Crystal clear
skies will continue this evening with diminishing winds.
Previously...
At 19z...a 1046 millibar was centered along the Quebec-Ontario
border. GOES imagery showed clear skies across the forecast area
under the building high. Winds will drop off tonight as the
surface high builds overhead. The clear skies and snowpack will
allow temperatures to tumble with subzero readings across the
mountains with single numbers and lower teens elsewhere.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
A sunny but chilly start to Monday with the surface high overhead.
It'll quickly slide offshore with clouds arriving by afternoon in
developing warm air advection pattern ahead of our next disturbance.
We'll see a light wintry mix break out by evening. The light QPF
and slowly climbing surface temperatures should curtail the freezing
precipitation potential over southeast New Hampshire and along the
immediate Maine coast. Although...we may see a brief period of wet
snow or sleet there. Elsewhere...we'll see a light wintry mix
develop towards dusk. Winter Weather Advisories have been posted
for all but extreme southeast New Hampshire as well as the
immediate Maine coast for that reason. The light wintry mix will
gradually transition to rain in all but mountain sections before
tapering off early Tuesday.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Short wave and associated frontal system will be just to the
west Tuesday morning with high pressure having already moved
offshore. Robust LLJ ushers in 850mb temperatures well above zero
for most of the state by 6-12Z in association with a warm front.
Thermal profiles support rain showers over the southern and
central sections with snow mixing in with rain over the
foothills. Mixed precipitation will have changed to snow and will
be in the process of retreating quickly to the NE. Additional
light snow/rain shower activity is possible for the Whites and
the western ME mountains through the day and evening.
High temperatures should reach the upper 30s far north to lower
50s south and west earlier in the day- maybe around noon- before
they begin to fall steadily for the rest of the day.
Wednesday will be dry with temperatures a good 10-15 degrees F
cooler than they were Tuesday. Wednesday night will be several
degrees cooler than the previous night with lighter winds and
some additional light CAA.
A quick but significant and possibly messy system is then set to
affect the region Thursday and Friday. Ensemble members are in
good agreement generally through very early Thursday...but
then differences in the placement and evolution of New England
coastal low pressure develops. The parent surface low ejects from
the northern Great Lakes Thursday with most members of the ENS
and GEFS developing a surface low somewhere in the Gulf of Maine.
The latest deterministic Euro has the 500mb trough digging and
more negatively tilted- resulting in a much deeper system (981mb)-
by Thursday night as opposed to the GFS (994mb). Will continue
to watch this resolve but for now am comfortable with likely PoPs
and a mostly rain or snow configuration at the moment.
Above normal temperatures are expected Thursday and Friday
with readings dropping off Friday night into Saturday. Another
fast moving system will bring precipitation to northern New
England for the weekend.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
Short Term /through Monday night/...VFR. MVFR developing from
west to east late Monday afternoon lowering to IFR in mixed
precipitation Monday night. MHT PSM will quickly go over to rain
with the remainder of the TAF sites experiencing several hours of
sleet and freezing rain.
Long Term...MVFR or lower conditions Tuesday improving to VFR by
mid morning. Additional MVFR ceilings in -SHSN for HIE through
Tuesday night. VFR Wednesday. Deteriorating conditions Thursday
as coastal low pressure develops and brings a rain/snow mix to the
area. Lingering -SHSN for mountain terminals Friday morning while
others improve to VFR.
&&
.MARINE...
Short Term /Through Monday night/...Lingering Small craft tonight.
Then a break before winds increase again late Monday with a period
of Gales possible Monday night outside the bays.
Long Term...Gusty WSW winds Tuesday as well as building seas will
require a SCA through Tuesday night. Gales are possible for
Thursday as strong coastal low pressure develops.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 5 PM Monday to 7 AM EST Tuesday
for MEZ007>009-012>014-019>022.
Winter Weather Advisory from 6 PM Monday to 1 AM EST Tuesday
for MEZ018.
NH...Winter Weather Advisory from 5 PM Monday to 7 AM EST Tuesday
for NHZ001>004.
Winter Weather Advisory from 6 PM Monday to 1 AM EST Tuesday
for NHZ005>009-011-015.
MARINE...Gale Watch from Monday evening through Tuesday morning for
ANZ150-152-154.
Small Craft Advisory until 4 AM EST Monday for ANZ150-152-154.
&&
NEAR TERM UPDATE...EksterHazardous weather outlook, Dec 26, 3:28 AM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 AM EST MON DEC 26 2016 MEZ023-024-NHZ007>015-270830- COASTAL YORK-COASTAL CUMBERLAND-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 328 AM EST MON DEC 26 2016 ...FREEZING RAIN ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER LOW PRESSURE SYSTEM...POTENTIALLY MORE SIGNIFICANT...MAY AFFECT THE REGION WITH WINTRY WEATHER THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025>028-270830- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 328 AM EST MON DEC 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. MAINLY RAIN WILL FALL ALONG THE IMMEDIATE SHORELINE IN THE MIDCOAST REGION. HOWEVER, COASTAL REGIONS JUST INLAND FROM THE COAST STILL HAVE THE POTENTIAL FOR SOME FREEZING RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER LOW PRESSURE SYSTEM...POTENTIALLY MORE SIGNIFICANT...MAY AFFECT THE REGION WITH WINTRY WEATHER THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>022-NHZ001>006-270830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 328 AM EST MON DEC 26 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY EARLY. ANOTHER LOW PRESSURE SYSTEM...POTENTIALLY MORE SIGNIFICANT...MAY AFFECT THE REGION WITH WINTRY WEATHER THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ151-153-270830- PENOBSCOT BAY-CASCO BAY- 328 AM EST MON DEC 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150-152-154-270830- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 328 AM EST MON DEC 26 2016 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 3:34 AM EST | Small Craft Advisory | GYX | 48 hr | |
| Dec 26, 3:42 AM EST | Freezing Rain Advisory | GYX | Androscoggin, Cumberland, Franklin, Oxford, York | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.